# SDR HEEA966851

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 25410038
- Condition: Defective
- Location: Loran Cdu
- Component: 7000CDU
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LED'S ARE INOPERATIVE.
